Jump to content
CrazyBoards.org

Recommended Posts

Hey guys so recently i have been un able to afford my pdoc appointments and thrown back to the public mental health. They have foracbly taken me cold turkey off

 

100mg pristiq

1000mg epilim

2mg artane

5mg valium

 

What are likely to be some of my withdrawal symptoms and how can i make this passing easier.

 

The reason for taking me off medication is the public system says i was only given a DX because i was seeing a paid proffesional and that they think the medicine is causing my MI

 

How long will withdrawal symptoms last?

What will they be

Link to comment
Share on other sites

Puddles, I am going to preemptively lock this thread.

 

Unless you have gone to a doctor TODAY that you haven't told us about, the public MH system is NOT taking you cold turkey off your meds.

 

If I am understanding the situation correctly, you are choosing to stop all of your medications at this point because you can't afford to see your private doctor but also can't get to see a public doctor right now.

 

None of us here are qualified to say what you can expect if you stop your medications, other than your symptoms are likely to return.

 

I am also going to reiterate my suggestion that you start a blog to keep track of things that are unique to your circumstances.

Link to comment
Share on other sites

Guest
This topic is now closed to further replies.
 Share

×
×
  • Create New...